# SDR HALA2019111900492

- Difficulty date: November 18, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 25,127 hours, 3,905 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SUP - ETOPS SIGNIFICANT SYSTEM -  DURING CLIMB OUT, ENG 2 IN STEADILY INCREASED PEAKING AT 5.0. WE GOT A BRIEF ADV ON ECAM. AT ALT VARIED BETWEEN 1.0 +1.5. INCREASED WITH
INCREASED EPR DURING CLIMB. // TSS NOTE: #2 ENGINE SN #42396 VIBRATION HAS TRENDED HIGH AFTER 2 FAN BLADE LUBES. FAN UNBALANCE DATA WAS COLLECTED IN FLIGHT 84% N1 .4 IPS PHASE
ANGLE A=120 MASS K= 65.1 PHASE B =145. WORKED SOLUTION IS SPACE CENTERED AND REQUIRES ONE EACH TRIM BOLT INSTALLED IN THE FOLLOWING POSITIONS 39,40,41,42 MPM BLT5562
43-7200-3-0020.PLEASE REF: AMM 71-00-00-700-848A SEE FIG LABELED SINGLE SHOT FAN TRIM BALANCE - WORKED EXAMPLE FOR GOOD EXPLANATION OF BOLT HOLES LOCATION. NOTE: COUNT COUNTER
CLOCKWISE FROM TIMING MARK. THIS SOLUTION WAS WORKED WITH ROLLS AND TSS. VIBRATION SURVEY TEST 11 SHOULD BE DONE AFTER TRIM BOLTS INSTALLED. INSTALLED BOLTS AT LOCATION 39,40,41,42 ON #2 ENG PER AMM 71-00-00. HIGH POWER RUN SATISFACTORY WITH 1.1 VIBS AT 1.54 EPR. OK FOR SERVICE.
